Hi.I have a couple of weeks finished treatment for hepatits C with pegintron/ribavirin. During the treatment i had temperature at levels round 37.3-37.4 celcius not changing for 4 days after injection. I measured the temperature the last two days and it has been 37.2-37.3 celcius. I was asking can it be possible by the medications i took, my body needs it or I do not know.These days if have feelt my self very anxious, frightend, concerning about every think but it comes and goes. I don't know i'm feeling not 100% of my self. Is the peg/riba causing this.
The drugs stay in our bodies for some time. I think it's 6 weeks for the interferon, and 6 months + for the ribavarin. My Dr. told me to expect to feel better, but also I may have days where I felt like I took a shot. So far 4 weeks+ post I have more energy, but have had a couple of days where I've felt feverish.
All the best to you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.